MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).15 pen needles were returned.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the customer¿s initial concern has been resolved- able to establish contact with customer who stated they are comfortable with the pen needles from the new box.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense of true plus pen needles.The expected fasting blood glucose test result range is undisclosed.Customer states that his glucose numbers went up high and he is not sure why.Customer states that the only thing that change was the new pen needles he is using.Customer believes the box of pen needles that he opens up was not giving him enough insulin and that cause his blood sugar to go up higher.The customer did not report symptoms.Medical attention is not reported as a result of inaccurate dispense of pen needles.The product storage location is undisclosed.During the call a blood test was not performed by the customer.Customer states that he opens up a new box of pen needles and everything is back to normal his blood sugar is back to normal.The test strip lot manufacturer¿s expiration date is 03/31/2026 and open vial date is 1 week ago.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-jan-2023: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities observed with returned and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15982680
Report Number1000113657-2022-00653
Device Sequence Number6209127
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS5H01B(31)-100
Device Lot Number1D609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown